Alert archive / Wisconsin / Gale Warnings in 2019

Gale Warning 13, NWS Green Bay, WI

December 7, 2019

NWS Green Bay, WI issued this gale warning at Dec 7, 2019, 3:23 AM CST. It took effect at Dec 7, 2019, 6:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 7, 2019, 3:23 AM CST (09:23 UTC)
In effect from
Dec 7, 2019, 6:00 PM CST
Expired
Dec 8, 2019, 9:00 AM CST
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

470 
WHUS73 KGRB 070923
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
323 AM CST Sat Dec 7 2019

LMZ541-071730-
/O.NEW.KGRB.GL.W.0013.191208T0000Z-191208T1500Z/
Rock Island Passage to Sturgeon Bay WI-
323 AM CST Sat Dec 7 2019

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gale force gusts to 35 
  kt and waves 6 to 9 feet expected.

* WHERE...Rock Island Passage to Sturgeon Bay WI.

* WHEN...From 6 PM this evening to 9 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-071730-
/O.NEW.KGRB.SC.Y.0092.191208T0000Z-191208T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
323 AM CST Sat Dec 7 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with a few gale force gusts to
  35 kt expected. Waves 3 to 5 feet. 

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From 6 PM this evening to 9 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-071730-
/O.NEW.KGRB.SC.Y.0092.191208T0000Z-191209T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
323 AM CST Sat Dec 7 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with a few gale force gusts 
  to 35 kt and waves 4 to 7 feet expected.

* WHERE...Sturgeon Bay to Two Rivers WI and Two Rivers to 
  Sheboygan WI.

* WHEN...From 6 PM this evening to 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
483 
WHUS73 KGRB 071531
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
931 AM CST Sat Dec 7 2019

LMZ541-072345-
/O.CON.KGRB.GL.W.0013.191208T0000Z-191208T1500Z/
Rock Island Passage to Sturgeon Bay WI-
931 AM CST Sat Dec 7 2019

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST SUNDAY...

* WHAT...Southwest winds 15 to 25 knots with gale force gusts to 
  35 knots. Waves building to 6 to 10 feet tonight.

* WHERE...Rock Island Passage to Sturgeon Bay WI.

* WHEN...From 6 PM this evening to 9 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-072345-
/O.CON.KGRB.SC.Y.0092.191208T0000Z-191208T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
931 AM CST Sat Dec 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST SUNDAY...

* WHAT...Southwest winds to 30 knots with a few gale force gusts
  to 35 knots possible. Waves building to 3 to 6 feet tonight.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From 6 PM this evening to 9 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-072345-
/O.CON.KGRB.SC.Y.0092.191208T0000Z-191209T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
931 AM CST Sat Dec 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST SUNDAY...

* WHAT...Southwest to 30 knots with a few gale force gusts to 35
  knots possible. Waves building to 5 to 8 feet tonight.

* WHERE...Sturgeon Bay to Two Rivers WI and Two Rivers to 
  Sheboygan WI.

* WHEN...From 6 PM this evening to 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
168 
WHUS73 KGRB 072121
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
321 PM CST Sat Dec 7 2019

LMZ541-080530-
/O.CON.KGRB.GL.W.0013.191208T0000Z-191208T1500Z/
Rock Island Passage to Sturgeon Bay WI-
321 PM CST Sat Dec 7 2019

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST SUNDAY...

* WHAT...Southwest winds to 30 kt with gale force gusts up to 35 
  kt. Waves building to 6 to 10 feet tonight.

* WHERE...Rock Island Passage to Sturgeon Bay WI.

* WHEN...From 6 PM this evening to 9 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-080530-
/O.CON.KGRB.SC.Y.0092.191208T0000Z-191208T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
321 PM CST Sat Dec 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt 
  expected. Waves building to 3 to 6 feet tonight.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From 6 PM this evening to 9 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-080530-
/O.CON.KGRB.SC.Y.0092.191208T0000Z-191209T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
321 PM CST Sat Dec 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt. Waves
  building to 5 to 8 feet tonight.

* WHERE...Sturgeon Bay to Two Rivers WI and Two Rivers to 
  Sheboygan WI.

* WHEN...From 6 PM this evening to 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Bersch
320 
WHUS73 KGRB 080339
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
939 PM CST Sat Dec 7 2019

LMZ541-081145-
/O.CON.KGRB.GL.W.0013.000000T0000Z-191208T1500Z/
Rock Island Passage to Sturgeon Bay WI-
939 PM CST Sat Dec 7 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WHAT...South to southwest winds to 30 kt with gale force gusts 
  up to 35 kt. Waves 6 to 10 feet.

* WHERE...Rock Island Passage to Sturgeon Bay WI.

* WHEN...Until 9 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-081145-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-191208T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
939 PM CST Sat Dec 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WHAT...South to southwest winds to 30 kt with a few gusts up to
  35 kt possible. Waves 3 to 6 feet.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...Until 9 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-081145-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-191209T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
939 PM CST Sat Dec 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WHAT...South to southwest winds to 30 kt with a few gusts up to
  35 kt possible. Waves 5 to 8 feet.

* WHERE...Sturgeon Bay to Two Rivers WI and Two Rivers to 
  Sheboygan WI.

* WHEN...Until 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Bersch
344 
WHUS73 KGRB 081001
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
401 AM CST Sun Dec 8 2019

LMZ541-081815-
/O.CON.KGRB.GL.W.0013.000000T0000Z-191208T1500Z/
/O.EXB.KGRB.SC.Y.0092.191208T1500Z-191209T0000Z/
Rock Island Passage to Sturgeon Bay WI-
401 AM CST Sun Dec 8 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 9 AM this morning to 6 PM
CST this evening. 

* WHAT...South to southwest winds to 30 kt with a gale force gusts
  up to 35 kt possible. Waves 7 to 10 feet subsiding to 4 to 7 
  feet this afternoon.
 
* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI. 

* WHEN...Until 9 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-522-081800-
/O.EXT.KGRB.SC.Y.0092.000000T0000Z-191208T1800Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
401 AM CST Sun Dec 8 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Southwest winds 15 to 25 kts. Waves 3 to 6 feet subsiding
  to 2 to 4 feet in the afternoon. 

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI. 

* WHEN...Until 9 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-081815-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-191209T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
401 AM CST Sun Dec 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Southwest winds to 30 kt with a few gale force gusts to
  35 kt possible. Waves 5 to 10 feet subsiding to 3 to 6 feet in
  the afternoon. 

* WHERE...Sturgeon Bay to Two Rivers WI and Two Rivers to 
  Sheboygan WI. 

* WHEN...Until 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
417 
WHUS73 KGRB 081520
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
920 AM CST Sun Dec 8 2019

LMZ541-082330-
/O.EXP.KGRB.GL.W.0013.000000T0000Z-191208T1500Z/
/O.CON.KGRB.SC.Y.0092.000000T0000Z-191209T0000Z/
Rock Island Passage to Sturgeon Bay WI-
920 AM CST Sun Dec 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

* WHAT...Southwest winds 15 to 25 kt. Waves 6 to 10 feet subsiding
  to 4 to 7 feet in the afternoon.

* WHERE...Rock Island Passage to Sturgeon Bay WI.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-522-081800-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-191208T1800Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
920 AM CST Sun Dec 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Southwest winds 15 to 25 kt. Waves 3 to 5 feet.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-082330-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-191209T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
920 AM CST Sun Dec 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt. Waves 6 to 10 feet subsiding
  to 4 to 7 feet in the afternoon.

* WHERE...Sturgeon Bay to Two Rivers WI and Two Rivers to 
  Sheboygan WI.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Dec 6, 11:01 PM CST, 4 hours 22 minutes earlier.

Area forecast discussion, Dec 6, 11:01 PM CST, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1101 PM CST Fri Dec 6 2019

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Saturday
Issued at 251 PM CST Fri Dec 6 2019

Stratocumulus clouds were eroding over northern and eastern WI
this afternoon, as a ridge of high pressure moved into the western
Great Lakes. Temperatures ranged from the lower 20s northwest to
the lower 30s southeast.

The surface ridge will shift east through the region and weaken
this evening, as mid/high clouds increase ahead of the next
system. Low temperatures will probably occur this evening,
followed by a slow moderating trend overnight. Strong H8 WAA will
develop later tonight, and combine with forcing from the LFQ of a
120 knot jet streak and mid-level frontogenesis to produce light
snow or flurries across northern WI. Moisture will be limited with
this system and it will be quick mover, so snowfall amounts should
be light and generally less than an inch. The most significant
snow, with visibilities briefly as low as 1-2SM, should occur
over north central WI toward the beginning of the event, when
deeper forcing will coincide with the Dendritic Growth Zone.

Any lingering light precipitation should taper off in far
northeast WI early Saturday morning. Mostly cloudy to cloudy skies
will persist over most of the forecast area, with more breaks
anticipated over the south. Highs should range from around 30
northwest to the middle to upper 30s south and east.

.LONG TERM...Saturday Night Through Friday
Issued at 251 PM CST Fri Dec 6 2019

Main concerns for this forecast period are the accumulating snow
potential for late Sunday night into Monday and the bitter cold
temperatures for midweek.

Ahead of an approaching cold front, low-level clouds will be on
the increase with mild south/southwest winds for Saturday night.
This will allow Saturday night's low temperatures to be about 15
degrees above normal. As the cold front nears the forecast area,
forecast soundings indicate the potential for freezing drizzle or
drizzle Sunday morning across north-central Wisconsin. It is
possible the drizzle may stretch further south into Sunday
evening. Sunday will be the warmest day in the extended with high
temperatures above normal in the middle 30s to lower 40s.

Once the cold front passes over the region sometime on Sunday
afternoon, low pressure, supported by an upper-level trough, will
move towards Wisconsin from the west. This will be the driving
force for the accumulating snow over the region late Sunday night
into Monday. The freezing drizzle and drizzle will transition to
snow late Sunday night across the forecast area from northwest to
southeast. By Monday evening, total snowfall amounts of 2 to 4
inches are possible across much of the forecast area with lesser
amounts towards the lakeshore. Lake effect snow showers may linger
into Monday night over Vilas County as winds turn northwest. Model
guidance indicates the potential for some additional snow showers
on Tuesday, mainly across northern Wisconsin, as the cold arctic air
also moves into the region.

The cold arctic air will mainly impact temperatures on Tuesday
through Thursday. Low temperatures on Wednesday and Thursday will
be the coldest with values in the single digits below zero to the
double digits below zero. Wind chill values will likely be cold
enough to warrant an advisory during these times. Model guidance
indicates the next system to move into Wisconsin sometime on
Thursday, however, since there are still some questions with this
system, kept model blend for now.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1100 PM CST Fri Dec 6 2019

VFR conditions with some light snow or flurried will start the
TAF period. North-central and central Wisconsin could see a
little light snow with some flurries tonight as another weak
clipper system passes north of the area. Little to no accumulation
is expected. Conditions could drop to MVFR later tonight and into
Saturday morning across central and north- central Wisconsin with
the clipper system. VFR conditions will return on Saturday with
some LLWS possible Saturday evening across all of the TAF sites as
a low level jet gets going.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......Hykin
AVIATION.......Kurimski
Hazardous weather outlook, Dec 6, 2:58 PM CST, 12 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
258 PM CST Fri Dec 6 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
258 PM CST Fri Dec 6 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

An inch or less of snow is expected across northern Wisconsin
late tonight, so roads will become snow covered and slippery in
spots.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Widespread accumulating snow is likely Sunday night into Monday.
Total snow accumulations will be the highest northwest of the Fox
Valley with values between 2 and 4 inches. Anyone with travel
plans early next week should continue to monitor later forecasts
for updates on this winter storm.

A blast of arctic air is expected to sweep into the region by the
middle of next week. This includes some sub-zero low temperatures
with wind chills in the double digits below zero. Wind chill
values will be the lowest between 15 and 25 degrees below zero
Tuesday night through Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements to the
National Weather Service in Green Bay.

LMZ521-522-541>543-072100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
258 PM CST Fri Dec 6 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

There is a chance of gales along the Lake Michigan shoreline
generally north of Sturgeon Bay on Saturday night and Sunday.

Kieckbusch/Hykin

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 3:23 AM CSTSmall Craft AdvisoryGRB39 hr

Nearby

Gale Warnings in Wisconsin, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.